# SDR HALA2019030400084

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 20,074 hours, 3,148 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 4,255 hours, 963 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INBOUND CABIN CREW REPORTED WET SOCK-ACRID ODOR ON TAXI-TAKEOFF-CLIMB. ODOR DISSIPATED BUT RETURNED AGAIN DURING DESCENT.  PERFORMED TSM 71-00-81 - OPERATED ENG 1 & 2 INDEPENDENTLY - ISOLATED PACKS 1 & 2 DURING ENGINE RUNS - APU ISOLATED - NO ODORS NOTED - OK TO CONTINUE.
